MathSciNet Relay Station
MathSciNet bibliographic data
MR856710 33A15 (26D20)
Bustoz, Joaquin; Ismail, Mourad E. H. On gamma function inequalities. Math. Comp. 47 (1986), no. 176, 659–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement